Zhen Lei
Zhen Lei
Professor of School of Mathematical Sciences, Fudan University
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Global solutions for incompressible viscoelastic fluids
Z Lei, C Liu, Y Zhou
Archive for Rational Mechanics and Analysis 188 (3), 371-398, 2008
BKM's criterion and global weak solutions for magnetohydrodynamics with zero viscosity
Z Lei, Y Zhou
arXiv preprint arXiv:0901.2683, 2009
Global mild solutions of Navier‐Stokes equations
Z Lei, FH Lin
Communications on Pure and Applied Mathematics 64 (9), 1297-1304, 2011
Global existence of classical solutions for the two-dimensional Oldroyd model via the incompressible limit
Z Lei, Y Zhou
SIAM journal on mathematical analysis 37 (3), 797-814, 2005
Risk identification and assessment of modular construction utilizing fuzzy analytic hierarchy process (AHP) and simulation
HX Li, M Al-Hussein, Z Lei, Z Ajweh
Canadian Journal of Civil Engineering 40 (12), 1184-1195, 2013
Application of anaerobic membrane bioreactors to municipal wastewater treatment at ambient temperature: A review of achievements, challenges, and perspectives
Z Lei, S Yang, Y Li, W Wen, XC Wang, R Chen
Bioresource Technology 267, 756-768, 2018
On axially symmetric incompressible magnetohydrodynamics in three dimensions
Z Lei
Journal of Differential Equations 259 (7), 3202-3215, 2015
Remarks on the blowup criteria for Oldroyd models
Z Lei, N Masmoudi, Y Zhou
Journal of Differential Equations 248 (2), 328-341, 2010
Mean-field regime of trapped dipolar Bose-Einstein condensates in one and two dimensions
Y Cai, M Rosenkranz, Z Lei, W Bao
Physical Review A 82 (4), 043623, 2010
A methodology for mobile crane lift path checking in heavy industrial projects
Z Lei, H Taghaddos, U Hermann, M Al-Hussein
Automation in Construction 31, 41-53, 2013
Global well-posedness of the incompressible magnetohydrodynamics
Y Cai, Z Lei
Archive for Rational Mechanics and Analysis 228 (3), 969-993, 2018
Global existence for a 2D incompressible viscoelastic model with small strain
Z Lei, C Liu, Y Zhou
Communications in Mathematical Sciences 5 (3), 595-616, 2007
On the stabilizing effect of convection in three‐dimensional incompressible flows
Z Lei, TY Hou
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
Global existence of classical solutions for some Oldroyd-B model via the incompressible limit
Z Lei
Chinese Annals of Mathematics, Series B 27 (5), 565-580, 2006
Global regularity of the 3D axi-symmetric Navier–Stokes equations with anisotropic data
TY Hou, Z Lei, C Li
Communications in Partial Differential Equations 33 (9), 1622-1637, 2008
On 2D viscoelasticity with small strain
Z Lei
Archive for rational mechanics and analysis 198 (1), 13-37, 2010
Remarks of global wellposedness of liquid crystal flows and heat flows of harmonic maps in two dimensions
Z Lei, D Li, X Zhang
Proceedings of the American Mathematical Society 142 (11), 3801-3810, 2014
Global well‐posedness of incompressible elastodynamics in two dimensions
Z Lei
Communications on Pure and Applied Mathematics 69 (11), 2072-2106, 2016
Automated method for checking crane paths for heavy lifts in industrial projects
Z Lei, H Taghaddos, J Olearczyk, M Al-Hussein, U Hermann
Journal of construction engineering and management 139 (10), 04013011, 2013
A Liouville theorem for the axially-symmetric Navier-Stokes equations
Z Lei, QS Zhang
Journal of Functional Analysis, 2011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20